MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. INJECTION NEEDLE

MICRO-TECH(NANJING) CO.,LTD. INJECTION NEEDLE
Catalog Number IN12-255232302
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities.2.Based on customer feedback, we have conducted an investigation from ifu, and the specific investigation information is as follows: the instructions describe preoperative examination work in step 7-9 of the preparation work.Step 7.Operate the handle and verify needle advancement.Do not use if the needle doesn't deploy.Step 8.Release the lock on the handle to retract the needle into the outer sheath.Do not use if the needle doesn't retract into the sheath.Step 9.Secure the syringe onto the luer port on the handle.The ifu includes the operation of checking tip of the needle.We suggest that users check the product according to the instructions before operation to avoid similar problems from occurring.Note: this mdr report was sent to fda via esg on april 2, 2024.However, on september 23, 2024, we checked the fda maude database and did not find any report records.After confirmation, it was found that this report was not recorded in the system due to the mfr report number being written as 3004837686-2024-00003, which is the same as the report number of another mdr report od cold snare.Therefore, this mdr report of injection needle is resubmitted.
 
Event or Problem Description
Micro-tech received a mdr notification from fda.Mdr report #: mw5152104.It was reported that injection needle has a clear tip cover that is the same color as the tubing and easily fits through the scope channel.The user inadvertently forgot to remove the tip cover and the tip came off in the patients colon and had to be retrieved.There was no injury to patient due to this error.Recommend tip cover color and size be revised to avoid future incident.

Brand Name
INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key20277425
Report Number3004837686-2024-00005
Device Sequence Number18116992
Product Code FBK
UDI-Device Identifier06932503533249
UDI-Public(01)06932503533249(17)260116(10)M230117321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/16/2026
Device Catalogue NumberIN12-255232302
Device Lot NumberM230117321
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown